Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have a rashes around rectum and itching. Almost like a burn. Suggest the cure for itching sensation?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have a rashs on my female parts and on my skin around my rectum. No sex in 4 years and just itching and its almost like a burn. What is it and how do I stop itching. Driving me crazy. I'm 69.
Posted Wed, 13 Nov 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 14 minutes later
Brief Answer:
it could be fungal infection

Detailed Answer:
Thanks for writing to us.
From the description provided it seems, you could be having fungal infection.
Groins and peri anal area are prone to fungal infection due to presence of hair, increased sweat, trapped moisture, friction etc. In such areas fungus thrives better.

To treat the same
take an oral antihistamine like cetrizine daily
Apply steroid antifungal cream. For the same you may mix Hydrocortisone and clotrimazole in equal quantities and apply twice daily.
Wear loose cotton clothes and underclothes
keep the area well ventilated as much as possible.
Do not use harsh soaps to wash the area. Use paper towels to wipe the area dry after washing it.

Hopefully this should help.If not much relief is obtained, please XXXXXXX a dermatologist nearby to start an oral antifungal.
Hope this helped.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor